# SDR HALA0600897

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 78,339 hours, 14,919 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - "R REV ISLN VAL" CAME ON AFTER STARTING ENGINES.  MTX ADVISED TO RETURN TO GATE.  RETURNED TO GATE UNDER TOW.  ERASED MESSAGE.  CYCLED NR 2 ENG REV FAULT STAYED OUT.  REF FIM 78-34-00, FIG 111.
